# SDR MWEA030060

- Difficulty date: February 12, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 44,764 hours, 43,243 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shear Tie
- Part number: 591016378
- Condition: Damaged
- Location: Long 12 & 9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIES ARE DAMAGED BETWEEN LONGERON 12 AND 9 RIGHT SIDE OF STATION 1338 FUSELAGE, FORWARD OF AFT PRESSURE BULKHEAD. --  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED TWO EACH SHIMS AND INSATLLED SHEAR TIE AND REMAINING FASTENERS.
